MAUDE Adverse Event Report: SPINEART SA FINAL TIGHTENER PERLA TL

SPINEART SA FINAL TIGHTENER PERLA TL
Model Number TLF-IN 05 41-N
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes Unspecified Infection (1930); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are waiting for the return of the instrument to investigate.
 
Event or Problem Description
On 21.Mar.2024, we received a complaint from spain, registered under (b)(4) reporting that during a surgery on (b)(6) 2024, when using the final tightener instrument reference tlf-in 05 41-n, batch number 6-9649/051, brown water leaked into the surgical site.High risk of infection reported.The event is reported to fda because this instrument is used in the us market.
 
Additional Manufacturer Narrative
After we received the complaint, the manufacturing folder has been reviewed.The analysis of the manufacturing documents and control quality documents detected that raw materials and production processes were conforming to the specifications.Complained instrument belongs to a batch 55 units, manufactured on march 2023 and this is the second complaint we receive for this type of defect and for this batch.We received 2 other complaints reporting the same kind of issue for 2 others batches.We received the involved instrument, and we observed brown material on the instrument.We informed our subcontractor, and we opened the internal non-conformity nc-2164 for deeper investigation.Based on the conclusion of the previous investigation (see nc-2164) a design improvement has been decided via pcr79-26-00.
 
Event or Problem Description
On (b)(6) 2024, we received a complaint from spain, registered under cpt-2883, reporting that during a surgery on (b)(6) 2024, when using the final tightener instrument reference tlf-in 05 41-n, batch number 6-9649/051, brown water leaked into the surgical site.High risk of infection reported.The event is reported to fda because this instrument is used in the us market.The patient received antibiotic treatment to prevent any potential infection.No further complications.

Brand Name
FINAL TIGHTENER PERLA TL
Common Device Name
FINAL TIGHTENER PERLA TL
Manufacturer (Section D)
SPINEART SA
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ  1228
Manufacturer Contact
laure-allison verboux
chemin du pré fleuri 3
plan-les-ouates, geneva 1228
SZ   1228
MDR Report Key18986110
Report Number3007728266-2024-00003
Device Sequence Number16858572
Product Code HXX
UDI-Device Identifier07640450868954
UDI-Public07640450868954
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTLF-IN 05 41-N
Device Catalogue NumberTLF-IN 05 41-N
Device Lot Number6-9649
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/27/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown